# SDR WRLA2009075

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND CRACK ON DOUBLER OF LT WING FIXED L/E CAVITY UPPER RIB AT STA XOS789.  REMOVED THIS CRACKED CHORD DOUBLER IAW SRM 51-35-01 VOL 2 REV 40, FABRICATED DOUBLER IAW EGAT EI W2009P57B-357 REV 00, INSTALLED THIS DOUBLER IAW SRM 51-35-01 VOL 2 REV 40, AND JOB COMPLETE & COND CHECKED NORMAL.
